EMBECTA PENEL LIMITED - DUN LAOGHAIRE, Ireland PEN NDL 32G 4MM PRO 90CT US; Needle, Hypodermic, Single Lumen
Back to Search Results |
| Model Number |
320574 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
I received a chat from a consumer about some needles having difficulty priming.Once i try another needle, it works fine.I have been averaging at least 15 needles per box that are unable to be used.I take 5 shots per day and this is getting very expensive, this has been going on for months! i ignored the fact because i am recuperating from a broken kneecap
when i attempt to prime the needle, nothing comes out.And i try many times
the latest box is ref 320574 and lot 3087278
_______________________________________________________________________________________________________________________________________________.
Additional Manufacturer Narrative
No samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time._______________________________________________________________________________________________________________________________________________
this complaint record was reopened/opened and reviewed as part of capas #pr-00078 and #pr-00080.The review revealed that this complaint was determined to be a reportable event.The required activities for reporting this event were completed.The review confirmed that the complaint record is consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.There are no additional events or updates that meet the fda mdr reporting requirements.No further action is required at this time unless new information becomes available.F.Bytyqi 22sep2026.